# SDR IPXA2018062531028

- Difficulty date: June 24, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 83,147 hours, 13,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENTRY DOOR ASSIST BOTTLE PRESSURE IS LOW. R&R L1 ASSIST BOTTLE IAW TC 8324.
